# SDR AALA202301034804

- Difficulty date: December 30, 2022
- Submitted: January 3, 2023
- Operation: Air carrier
- Aircraft: N917UY
- Make and model: Airbus A321-231
- Aircraft serial: 6427
- Aircraft time: 25,286 hours, 10,110 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Out Of Adjust
- Location: Cockpit
- Stage of operation: CR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT DECK DOOR WILL NOT OPEN IN FLIGHT, APPEARS TO BE STUCK AT TOPE DGE OF DOOR. MAINTENANCE ADJUSTED AND LUBRICATED FLIGHT DECK DOOR PER AMM 52-51-00. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED.
